English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7372443      線上人數 : 49
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58473

    題名: A goodness-of-fit test for logistic-normal models using nonparametric smoothing method
    作者: Lin, Kuo-Chin;Chen, Yi-Ju
    貢獻者: 淡江大學統計學系
    關鍵詞: Goodness-of-fit;Logistic-normal models;Longitudinal binary data;Nonparametric smoothing
    日期: 2011-02
    上傳時間: 2013-06-13 11:27:52 (UTC+8)
    出版者: Amsterdam: Elsevier BV * North-Holland
    摘要: Logistic-normal models can be applied for analysis of longitudinal binary data. The aim of this article is to propose a goodness-of-fit test using nonparametric smoothing techniques for checking the adequacy of logistic-normal models. Moreover, the leave-one-out cross-validation method for selecting the suitable bandwidth is developed. The quadratic form of the proposed test statistic based on smoothing residuals provides a global measure for checking the model with categorical and continuous covariates. The formulae of expectation and variance of the proposed statistics are derived, and their asymptotic distribution is approximated by a scaled chi-squared distribution. The power performance of the proposed test for detecting the interaction term or the squared term of continuous covariates is examined by simulation studies. A longitudinal dataset is utilized to illustrate the application of the proposed test.
    關聯: Journal of Statistical Planning and Inference 141(2), pp.1069-1076
    DOI: 10.1016/j.jspi.2010.09.016
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    0378-3758_141(2)p1069-1076.pdf188KbAdobe PDF100檢視/開啟
    0378-3758_141(2)p1069-1076.pdf188KbAdobe PDF0檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋